# SDR SWAA2021100409467

- Difficulty date: August 22, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL SUPPORT BRACKET CRACKED, BS 947, RBL 40, WL 200.  REMOVED THE SUPPORT BRACKET IAW SRM 51-40-02-0G-0.   FABRICATED, LOCATED, DRILLED, & CHEMICAL CONVERSION COAT, PRIMER AND NUTPLATE INSTALLATION IAW SRM 51-40-05-0G-0;51-40-02-0G-0 AND DWGS 149A9490, 149A9491.   INSTALLED THE NEW SUPPORT BRACKET IAW SRM 51-40-02,  DWGS 149A9490, 149A9491, 147A9109, 147A0060 AND AIPC 53-11-51-01.
